# SDR UPS07449309

- Difficulty date: February 13, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65B3874422
- Condition: Cracked
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 960 TO 980 RBL 11 INTERCOSTAL WEB FWD ATT FITTING FOUND CRACKED.  CRACK LENGTH .375 INCH.  M/D BS 960 TO 980 RBL 11 INTERCOSTAL WEB FWD ATT FITTING REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
